An effective numerical method for solving nonlinear second-order boundary value problems

Baker Al-Wardat, Khaled AlKhnaifes, Kamel Al-Khaled

Abstract


In this paper, we present an efficient numerical algorithm for approximate solutions of nonlinear second-order boundary value problems. We use the Laplace transform decomposition method to develop a new method for computing an approximate solution for nonlinear second-order boundary value problems. The Adomian decomposition method (shortly, ADM) together with the application of Laplace transform integral operator are applied to the differential equation. The new approach provides the solution in the form of a convergence series. An iterative algorithm is constructed for the determination of the infinite series solution.  Numerical results are included to demonstrate the reliability and efficiency of the proposed scheme. Comparison between exact and approximate solutions with known results is made.

Full Text: PDF

How to Cite this Article:

Baker Al-Wardat, Khaled AlKhnaifes, Kamel Al-Khaled, An effective numerical method for solving nonlinear second-order boundary value problems, Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 167-176

Copyright © 2013 Baker Al-Wardat, Khaled AlKhnaifes, Kamel Al-Khaled. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS